# SDR SWIA201743018

- Difficulty date: January 11, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 30,997 hours, 28,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY BELOW FLOORBOARD AT BS 319 FRAME HAS CORROSION AT STRINGER 27.  COMPLIED WITH REO, ALL STEPS COMPLETED OF PERMANENT REPAIR.
